Abstract:
This note deals with homological characteristics of algebras of holomorphic functions of noncommuting variables generated by a finite-dimensional nilpotent Lie algebra gg. It is proved that the embedding U(g)→OgU(g)→Og of the universal enveloping algebra U(g)U(g) of gg into its Arens–Michael hull OgOg is an absolute localization in the sense of Taylor provided that [g,[g,g]]=0[g,[g,g]]=0.
Citation:
A. A. Dosiev, “Homological Dimensions of the Algebra Formed by Entire Functions of Elements of a Nilpotent Lie Algebra”, Funktsional. Anal. i Prilozhen., 37:1 (2003), 73–77; Funct. Anal. Appl., 37:1 (2003), 61–64
Pirkovskii A.Yu., “Noncommutative Analogues of Stein Spaces of Finite Embedding Dimension”, Algebraic Methods in Functional Analysis: the Victor Shulman Anniversary Volume, Operator Theory Advances and Applications, 233, ed. Todorov I. Turowska L., Birkhauser Verlag Ag, 2014, 135–153
A. Yu. Pirkovskii, “Homological dimensions and Van den Bergh isomorphisms for nuclear Fréchet algebras”, Izv. Math., 76:4 (2012), 702–759
A. A. Dosi, “The Taylor spectrum and transversality for a Heisenberg algebra of operators”, Sb. Math., 201:3 (2010), 355–375
Dosi A., “Formally-radical Functions in Elements of a Nilpotent Lie Algebra and Noncommutative Localizations”, Algebra Colloq, 17, Sp. Iss. 1 (2010), 749–788
Dosi A., “Taylor Functional Calculus for Supernilpotent Lie Algebra of Operators”, Journal of Operator Theory, 63:1 (2010), 191–216
A. A. Dosi, “Non-commutative holomorphic functions in elements of a Lie algebra and the absolute basis problem”, Izv. Math., 73:6 (2009), 1149–1171
Dosiev, A, “Local left invertibility for operator tuples and noncommutative localizations”, Journal of K-Theory, 4:1 (2009), 163
Dosi, A, “Fr,chet Sheaves and Taylor Spectrum for Supernilpotent Lie Algebra of Operators”, Mediterranean Journal of Mathematics, 6:2 (2009), 181
Dosiev, A, “Quasispectra of solvable Lie algebra homomorphisms into Banach algebras”, Studia Mathematica, 174:1 (2006), 13
Pirkovskii, AY, “Arens-Michael enveloping algebras and analytic smash products”, Proceedings of the American Mathematical Society, 134:9 (2006), 2621
Dosiev, A, “Cartan-Slodkowski spectra, splitting elements and noncommutative spectral mapping theorems”, Journal of Functional Analysis, 230:2 (2006), 446
A. A. Dosiev, “Cohomology of Sheaves of Fréchet Algebras and Spectral Theory”, Funct. Anal. Appl., 39:3 (2005), 225–228